# SDR 2007UALA00679

- Difficulty date: March 6, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 57,705 hours, 33,782 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP FROM ROW 16 TO DOOR 2L.  REPLACED LIGHT POWER STRIP FROM SEAT 16 TO FWD EDGE OF AFT GALLEY, LIGHTING CHECK OK.
